On three Shapley-like solutions for cooperative games with random payoffs

J.B. Timmer, P.E.M. Borm, S.H. Tijs

Research output: Contribution to journalArticleScientificpeer-review

206 Downloads (Pure)
Original languageEnglish
Pages (from-to)595-613
Number of pages18
JournalInternational Journal of Game Theory
Volume32
Issue number4
Publication statusPublished - 2003

Cite this

@article{619397b251b942db916c93481ec13ff8,
title = "On three Shapley-like solutions for cooperative games with random payoffs",
author = "J.B. Timmer and P.E.M. Borm and S.H. Tijs",
note = "DP 2000-73 Pagination: 18",
year = "2003",
language = "English",
volume = "32",
pages = "595--613",
journal = "International Journal of Game Theory",
issn = "0020-7276",
publisher = "Springer Verlag",
number = "4",

}

On three Shapley-like solutions for cooperative games with random payoffs. / Timmer, J.B.; Borm, P.E.M.; Tijs, S.H.

In: International Journal of Game Theory, Vol. 32, No. 4, 2003, p. 595-613.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - On three Shapley-like solutions for cooperative games with random payoffs

AU - Timmer, J.B.

AU - Borm, P.E.M.

AU - Tijs, S.H.

N1 - DP 2000-73 Pagination: 18

PY - 2003

Y1 - 2003

M3 - Article

VL - 32

SP - 595

EP - 613

JO - International Journal of Game Theory

JF - International Journal of Game Theory

SN - 0020-7276

IS - 4

ER -